MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH CHAIR

UNKNOWN DRIVE; BATH CHAIR
Model Number 12202KD-4
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath chair.The chair was provided to him by the hotel he was visiting.The device is not available for evaluation.It is unclear if the device broke or was not set up properly.This is a legal claim.The end-user is an amputee.The right side legs gave out as he was using the chair in the shower.He fell.His stump hit the shower grate bar causing bruising and minor abrasions.He hurt his left hip and elbow.He waited two days to seek medical attention due to embarrassment.He went to the va where they checked the stump for infection.He went to physical therapy for the pain in his hip.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
UNKNOWN
MDR Report Key8441996
Report Number2438477-2019-00009
Device Sequence Number11076126
Product Code ILS
UDI-Device Identifier50822383222061
UDI-Public50822383222061
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2019
Report Date (Section F) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12202KD-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/21/2019